# SDR K3HA9700093

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE CEILING EMERGENCY LIGHT ASSEMBLY WILL NOT LIGHT UP ON SEAT ROW 10.  REMOVED AND REPLACED BATTERIES IAW 33-50-01, SYSTEMS OPS CK GOOD.
